| Model Number |
H74939135202010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 2mm x 20mm x 143cm coyote es mr balloon catheter was advanced for dilation.During the procedure, the balloon was ruptured.The procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the target lesion was located in the severely calcified vessel anterior tibial artery (ata).The balloon ruptured upon first inflation a few seconds later.The device was removed without any problems.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that balloon rupture occurred.A 2mm x 20mm x 143cm coyote es mr balloon catheter was advanced for dilation.During the procedure, the balloon was ruptured.The procedure was completed with a different device.There were no patient complications as a result of this event.